AMS Bookstore LOGO amslogo
AMS TextbooksAMS Applications-related Books
Joint Hyponormality of Toeplitz Pairs
Raúl E. Curto, University of Iowa, Iowa City, IA, and Woo Young Lee, Sung Kyun Kwan University, Suwan, Korea
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2001; 65 pp; softcover
Volume: 150
ISBN-10: 0-8218-2653-0
ISBN-13: 978-0-8218-2653-9
List Price: US$46
Individual Members: US$27.60
Institutional Members: US$36.80
Order Code: MEMO/150/712
[Add Item]

Request Permissions

Readership

Graduate students and research mathematicians interested in functional analysis.

Table of Contents

  • Introduction
  • Hyponormality of Toeplitz pairs with one coordinate a Toeplitz operator with analytic polynomial symbol
  • Hyponormality of trigonometric Toeplitz pairs
  • The gap between \(2\)-hyponormality and subnormality
  • Applications
  • Concluding remarks and open problems
  • References
  • List of symbols
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia